Principle of the majorizing system in the problem of analytic study of linear nonstationary control systems of one class
Doklady Akademii Nauk, Tome 233 (1977) no. 5, pp. 808-811 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DAN_1977_233_5_a12,
     author = {V. A. Kiselev},
     title = {Principle of the majorizing system in the problem of analytic study of linear nonstationary control systems of one class},
     journal = {Doklady Akademii Nauk},
     pages = {808--811},
     year = {1977},
     volume = {233},
     number = {5},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DAN_1977_233_5_a12/}
}
TY  - JOUR
AU  - V. A. Kiselev
TI  - Principle of the majorizing system in the problem of analytic study of linear nonstationary control systems of one class
JO  - Doklady Akademii Nauk
PY  - 1977
SP  - 808
EP  - 811
VL  - 233
IS  - 5
UR  - http://geodesic.mathdoc.fr/item/DAN_1977_233_5_a12/
LA  - ru
ID  - DAN_1977_233_5_a12
ER  - 
%0 Journal Article
%A V. A. Kiselev
%T Principle of the majorizing system in the problem of analytic study of linear nonstationary control systems of one class
%J Doklady Akademii Nauk
%D 1977
%P 808-811
%V 233
%N 5
%U http://geodesic.mathdoc.fr/item/DAN_1977_233_5_a12/
%G ru
%F DAN_1977_233_5_a12
V. A. Kiselev. Principle of the majorizing system in the problem of analytic study of linear nonstationary control systems of one class. Doklady Akademii Nauk, Tome 233 (1977) no. 5, pp. 808-811. http://geodesic.mathdoc.fr/item/DAN_1977_233_5_a12/